Retrial queueing system with collision and impatience
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 647-653
https://doi.org/10.4134/CKMS.2010.25.4.647
Printed December 1, 2010
Jeongsim Kim
Chungbuk National University
Abstract : We consider an M/M/1 retrial queue with collision and impatience. It is shown that the generating functions of the joint distributions of the server state and the number of customers in the orbit at steady state can be expressed in terms of the confluent hypergeometric functions. We find the performance characteristics of the system such as the blocking probability and the mean number of customers in the orbit.
Keywords : M/M/1 retrial queue, queue length, confluent hypergeometric function
MSC numbers : 60K25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd